Alert archive / North Dakota / Wind Advisories in 2024
Wind Advisory 14, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Jun 4, 2024, 2:16 PM CDT for 17 counties in North Dakota; 6 counties in Minnesota. It took effect at Jun 5, 2024, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2024, 2:16 PM CDT (19:16 UTC)
- In effect from
- Jun 5, 2024, 10:00 AM CDT
- Expired
- Jun 5, 2024, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
All 23 counties
Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Polk County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 24 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -169 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
067 WWUS73 KFGF 041916 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 216 PM CDT Tue Jun 4 2024 NDZ006-007-014-015-024-026-028-038-049-052-054-050330- /O.NEW.KFGF.WI.Y.0014.240605T1200Z-240606T0200Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-Ransom- Sargent-Western Walsh- Including the cities of Lisbon, Tolna, Aneta, Maddock, Forman, Fairdale, Lakota, Adams, Milnor, Maida, Devils Lake, Gwinner, Enderlin, Dresden, Langdon, Valley City, Lankin, New Rockford, Considine, McLeod, Cando, Mount Carmel, Fort Totten, Rutland, Mcville, Cooperstown, Minnewaukan, Vang, and Leeds 216 PM CDT Tue Jun 4 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT WEDNESDAY... * WHAT...West winds 30 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast and southeast North Dakota. * WHEN...From 7 AM to 9 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TT
5 follow-up statements
716 WWUS73 KFGF 050209 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 909 PM CDT Tue Jun 4 2024 NDZ006-007-014-015-024-026-028-038-049-052-054-051015- /O.CON.KFGF.WI.Y.0014.240605T1200Z-240606T0200Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-Ransom- Sargent-Western Walsh- Including the cities of Valley City, Cando, Tolna, Vang, Considine, Maddock, Lakota, Dresden, New Rockford, McLeod, Lankin, Enderlin, Cooperstown, Langdon, Milnor, Fairdale, Mount Carmel, Gwinner, Devils Lake, Maida, Rutland, Mcville, Aneta, Fort Totten, Leeds, Lisbon, Minnewaukan, Adams, and Forman 909 PM CDT Tue Jun 4 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of northeast and southeast North Dakota. * WHEN...From 7 AM to 9 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Spender
008 WWUS73 KFGF 050648 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 148 AM CDT Wed Jun 5 2024 MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-051500- /O.EXB.KFGF.WI.Y.0014.240605T1500Z-240606T0200Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina- Eastern Walsh-Grand Forks-Steele-Traill-Cass-Richland- Including the cities of Hillsboro, Grand Forks, Drayton, Halstad, Grafton, Finley, Roseville, Portland, Englund, Cavalier, Lancaster, Florian, Moorhead, Hatton, Radium, Hadler, Bowesmont, East Grand Forks, Crookston, Twin Valley, Stephen, Hope, Hallock, Karlstad, Leroy, Kelso, Flaming, Walhalla, Lawndale, Backoo, Mayville, Ada, Warren, Fargo, Wahpeton, Faith, Syre, Nash, Argyle, Oakwood, Park River, Breckenridge, and Akra 148 AM CDT Wed Jun 5 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...The Red River Valley in North Dakota and Minnesota. * WHEN...From 10 AM this morning to 9 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NDZ006-007-014-015-024-026-028-038-049-052-054-051500- /O.EXT.KFGF.WI.Y.0014.240605T1500Z-240606T0200Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Barnes-Ransom- Sargent-Western Walsh- Including the cities of Cooperstown, Adams, McLeod, Cando, Fort Totten, Vang, Forman, Devils Lake, Enderlin, Tolna, Milnor, Langdon, Leeds, New Rockford, Maddock, Valley City, Mount Carmel, Fairdale, Minnewaukan, Lakota, Considine, Lisbon, Gwinner, Mcville, Rutland, Maida, Dresden, Aneta, and Lankin 148 AM CDT Wed Jun 5 2024 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...The Devils Lake region down through Valley City and Forman. * WHEN...From 10 AM this morning to 9 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ VG
164 WWUS73 KFGF 051448 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 948 AM CDT Wed Jun 5 2024 MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049- 052>054-052300- /O.CON.KFGF.WI.Y.0014.240605T1500Z-240606T0200Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- Including the cities of Akra, Cooperstown, Mayville, Kelso, Mcville, Gwinner, Ada, Adams, McLeod, Park River, Devils Lake, Mount Carmel, Tolna, Hadler, Grafton, Lakota, Oakwood, Walhalla, Minnewaukan, Crookston, Enderlin, Roseville, Radium, Moorhead, Portland, Milnor, Maddock, Drayton, Dresden, Bowesmont, Faith, Cando, Karlstad, Fargo, Finley, Lancaster, Stephen, Breckenridge, Forman, Lankin, Grand Forks, Hope, Considine, Lisbon, Halstad, Hatton, Hallock, Vang, Maida, Leeds, Leroy, Valley City, Syre, Wahpeton, Aneta, Argyle, Hillsboro, Rutland, East Grand Forks, Backoo, Flaming, Nash, Cavalier, Langdon, Warren, Fairdale, Fort Totten, Lawndale, Twin Valley, Florian, Englund, and New Rockford 948 AM CDT Wed Jun 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TT
766 WWUS73 KFGF 051914 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 214 PM CDT Wed Jun 5 2024 NDZ006-007-014-015-024-026-054-060200- /O.UPG.KFGF.WI.Y.0014.000000T0000Z-240606T0200Z/ /O.NEW.KFGF.HW.W.0002.240605T1914Z-240606T0200Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Western Walsh- Including the cities of Mcville, Adams, Devils Lake, Tolna, Mount Carmel, Lakota, Minnewaukan, Maddock, Dresden, Cando, Lankin, Considine, Vang, Maida, Leeds, Aneta, Langdon, Fairdale, Fort Totten, and New Rockford 214 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Benson, Cavalier, Eddy, Nelson, Ramsey, Towner, and Western Walsh Counties. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ MNZ001>004-007-029-NDZ008-016-027>030-038-039-049-052-053-060200- /O.CON.KFGF.WI.Y.0014.000000T0000Z-240606T0200Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina- Eastern Walsh-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom- Sargent-Richland- Including the cities of Akra, Cooperstown, Mayville, Kelso, Gwinner, Ada, McLeod, Park River, Hadler, Grafton, Oakwood, Walhalla, Crookston, Enderlin, Roseville, Radium, Moorhead, Portland, Milnor, Drayton, Bowesmont, Faith, Fargo, Karlstad, Finley, Lancaster, Stephen, Breckenridge, Forman, Grand Forks, Hope, Lisbon, Halstad, Hatton, Hallock, Valley City, Wahpeton, Leroy, Syre, Rutland, Argyle, Hillsboro, East Grand Forks, Backoo, Flaming, Nash, Cavalier, Warren, Lawndale, Twin Valley, Florian, and Englund 214 PM CDT Wed Jun 5 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TT
427 WWUS73 KFGF 060156 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 856 PM CDT Wed Jun 5 2024 NDZ006-007-014-015-024-026-054-060300- /O.EXP.KFGF.HW.W.0002.000000T0000Z-240606T0200Z/ Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Western Walsh- Including the cities of Aneta, Dresden, Adams, Maddock, Fort Totten, Lankin, Cando, Leeds, Minnewaukan, Devils Lake, Vang, Maida, Langdon, New Rockford, Tolna, Mount Carmel, Fairdale, Considine, Lakota, and Mcville 856 PM CDT Wed Jun 5 2024 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING... Very gusty winds are beginning to diminish as the sun sets. The threat for damaging wind gusts has ended. $$ MNZ001>004-007-029-NDZ008-016-027>030-038-039-049-052-053-060300- /O.EXP.KFGF.WI.Y.0014.000000T0000Z-240606T0200Z/ West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Pembina- Eastern Walsh-Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom- Sargent-Richland- Including the cities of Bowesmont, Hillsboro, Lawndale, Finley, Moorhead, Halstad, Florian, Hope, Faith, Cavalier, Mayville, Karlstad, Cooperstown, Valley City, Syre, Drayton, Oakwood, Enderlin, Fargo, Hadler, Wahpeton, McLeod, Leroy, Milnor, Nash, Hatton, Walhalla, Rutland, Grafton, Park River, Portland, Gwinner, Grand Forks, Kelso, Crookston, Stephen, Breckenridge, East Grand Forks, Argyle, Forman, Backoo, Lancaster, Flaming, Hallock, Lisbon, Twin Valley, Akra, Roseville, Warren, Ada, Radium, and Englund 856 PM CDT Wed Jun 5 2024 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... Gusty winds are beginning to diminish under 45 mph as the sun sets. The threat for impactful wind gusts has ended. $$ CJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Jun 4, 12:25 PM CDT, 1 hour 51 minutes earlier. Its key messages:
- Thunderstorms will persist through the afternoon. Isolated severe thunderstorms are possible in Northwest Minnesota from 12 pm to 5 pm, with up to 1 inch hail, wind gusts up to 60 mph, and tornadoes.
- 40 to 50 mph wind gusts with additional showers and thunderstorms are anticipated Wednesday, with 35 to 45 mph wind gusts and isolated showers on Thursday.
Area forecast discussion, Jun 4, 12:25 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1225 PM CDT Tue Jun 4 2024 .KEY MESSAGES... - Thunderstorms will persist through the afternoon. Isolated severe thunderstorms are possible in Northwest Minnesota from 12 pm to 5 pm, with up to 1 inch hail, wind gusts up to 60 mph, and tornadoes. - 40 to 50 mph wind gusts with additional showers and thunderstorms are anticipated Wednesday, with 35 to 45 mph wind gusts and isolated showers on Thursday. && .MESOSCALE... Issued at 1225 PM CDT Tue Jun 4 2024 A cold front noted in current radar from Fargo to Thief River Falls is sweeping east across northwest Minnesota this afternoon with efficient heating ahead of it up to a warm front from GFK to BJI. MLCAPE > 500 J/Kg in SW North Dakota and WC Minnesota is already noted in RAP mesoanalysis with this expected to climb to 1000-1500 J/Kg ahead of the front. Eff bulk shear of 30- 40 kts parallel to the front will lead to initially isolated cells growing into clusters. These initially mini supercell type storms will be the main concern for producing severe weather as looping low level hodographs with 0-1 SRH over 100 m^2/s^2 will favor rotating storms. The surface warm front is expected to surge north to the intl border through the early afternoon with the severe threat following suit. Main threat for any tornado activity seems to near HWY 2 and north this afternoon and the cold front clearing the western extent of the threat as it moves east. && .DISCUSSION... Issued at 245 AM CDT Tue Jun 4 2024 ...Synopsis... The expected 700/500mb wave, 850/700mb warm advection, and a strong low level jet are currently providing the main lift for the complex of showers and storms moving into the western FA. These features will continue to push slowly eastward today. The upper low or lows will eventually set up across southern Canada toward the Great Lakes, setting the stage for a windy Wednesday and Thursday. There is much more uncertainty beyond that, but no big precipitation producers appear at this point. ...This morning... As of 2 am, there was a long line of showers and thunderstorms extending from Western Manitoba all the way down into Nebraska, moving eastward. It appears there must be a compact wave within this area just northwest of Jamestown, where there seems to be some counter-clockwise spin to the echoes. Believe this is why the models have been showing the highest potential for precipitation amounts of 1.00 inches or more, mainly north of a line from Valley City to Baudette. The echoes are weaker and not as widespread to the south of this line. As mentioned above, the low level jet is pretty strong (35 to 50 knots) feeding into this complex, and precipitable water values are around 1.3 to 1.4 inches. Not too much instability around for this time of the night, but will continue to monitor this area. ...This afternoon... As mentioned yesterday at this time, there is a conditional threat for severe storms east of the Red River Valley, mainly from 1 pm to 4 pm this afternoon. The main hazards would be hail up to 1 inch and wind gusts up to 60 mph. It is conditional, as there is a lot of shower/storm activity going on now (with thick clouds too), which will continue through the morning. If some decrease to the clouds can occur later this morning into the early afternoon east of the Valley, some better instability could develop. As it stands, some of the CAMs are indicating afternoon highs to the east of the Valley approaching the upper 70s to around 80, with surface dewpoints climbing to the mid 60s. This is definitely the high end though, even more so if the clouds/rain hold down any heating there. So the two scenarios for today (which seem to be shown by the HREF UH tracks), are first that the clouds/rain hold, and any severe storms fire east of this FA...or second, a brief window of decreasing clouds occurs and enough instability develops that a few severe storms fire east of the Valley from 1 pm to 4 pm. ...Wednesday and Thursday... There is still a consistent showing in the NBM and other ensembles for the 700/500mb low to stagnate across southern Canada to the Great Lakes. This sets the stage for a windy Wednesday and Thursday, although Wednesday looks slightly more gusty at this point. Showers and thunderstorms are possible Wednesday, with just showers Thursday. The most wind and shower/thunder activity would be during the afternoons of both days. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1225 PM CDT Tue Jun 4 2024 Storms will continue east this afternoon with the cold front already east of GFK, FAR, and DVL thus only TVF and BJI under threat for severe convection this afternoon through 23z. Heavy rain with MVFR ceilings will be the main concern in these areas. Winds behind the front to 15mph and gusts to 25-30mph are possible. Winds calming this evening before increasing again tomorrow morning with gusts to 40 mph west of the valley and up to 30mph in MN. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && MESOSCALE...TT UPDATE...MM/TT DISCUSSION...Godon AVIATION...MM
Hazardous weather outlook, Jun 4, 3:35 AM CDT, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 335 AM CDT Tue Jun 4 2024 MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-050845- Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington- Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail- East Otter Tail-Wadena-Grant- 335 AM CDT Tue Jun 4 2024 This hazardous weather outlook is for portions of west central and northwest Minnesota. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this morning, with the main hazard being lightning. There is a level 1 out of 5 risk for severe thunderstorms from 1 pm to 4 pm, with hail up to 1 inch and wind gusts up to 60 mph being the main hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday 30 to 35 mph wind gusts with additional showers and thunderstorms are anticipated Wednesday, with 30 to 35 mph wind gusts and isolated showers on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049- 052>054-050845- West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Towner- Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh- 335 AM CDT Tue Jun 4 2024 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Scattered thunderstorms are expected, with the main hazard being lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday 40 to 50 mph wind gusts with additional showers and thunderstorms are anticipated Wednesday, with 35 to 45 mph wind gusts and isolated showers on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 4, 12:56 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1256 PM CDT Tue Jun 4 2024
MNZ031-032-041830-
Wadena MN-East Otter Tail MN-
1256 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WADENA AND EASTERN
OTTER TAIL COUNTIES THROUGH 130 PM CDT...
At 1255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Henning, or 28 miles north of Alexandria, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wadena, New York Mills, Henning, Sebeka, Deer Creek, Bluffton, and
Vining.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4620 9528 4626 9554 4672 9536 4660 9496
TIME...MOT...LOC 1755Z 202DEG 25KT 4631 9539
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LeeLocal storm report, Jun 4, 1:44 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Grand Forks ND
144 PM CDT Tue Jun 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM Tstm Wnd Dmg Wilton 47.55N 95.01W
06/04/2024 Beltrami MN Emergency Mngr
Mature tree damage and downed power lines.
&&
BRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:18 PM CDT | River Flood Warning | FGF | Clay | 7 days |
| Jun 4, 9:30 AM CDT | River Flood Warning | FGF | Clay | 71 hr |
| Jun 4, 12:18 PM CDT | Tornado Warning | FGF | Norman, Polk | 42 min |
| Jun 4, 12:42 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Red Lake | 48 min |
| Jun 4, 12:56 PM CDT | Special Weather Statement | FGF | Wadena | 34 min |
| Jun 4, 1:35 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 40 min |
| Jun 4, 1:45 PM CDT | Severe Thunderstorm Warning | FGF | Roseau | 45 min |
Nearby
Wind Advisories in North Dakota, 2024Wind Advisories in Minnesota, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.